# SDR SIMA201015904

- Difficulty date: June 5, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 15,069 hours, 13,455 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 8,029 hours, 6,262 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4107 THE CAPTAIN REPORTED THAT AFTER TAKEOFF DURING CLIMB APPROXIMATELY AT 13,000 FEET, LOST ALL CAPTAIN’S PRIMARY FLIGHT DISPLAY ATTITUDE/ALTIMETER AND AIR SPEED INDICATIONS.  DECLARED AN EMERGENCY AND RETURNED TO ORD.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THIS WAS NOT AN OVERWEIGHT LANDING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  ALL DATA WHICH IS DESCRIBED AS LOST ON CAPTAIN'S PRIMARY FLIGHT DISPLAY, WAS AVAILABLE ON CAPTAIN'S MULTI FUNCTION DISPLAY AFTER SELECTING REVERSIONARY MODE.  LOSS OF DATA ON PRIMARY FLIGHT DISPLAY NR 1 WAS A DISPLAY PROBLEM.  MAINTENANCE WAS ABLE TO DUPLICATE ON GROUND -- NOTE: AUTOPILOT STAYED ENGAGED THROUGHOUT DISCREPANCY.  REMOVED AND REPLACED THE CAPTAIN'S PRIMARY FLIGHT DISPLAY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
